Monday, December 19, 2005

Side effects of Keppra and Lamictal

Medicine effects each person's body in a different way, so one individuals experience with a drug can be completely different from another's. The combination of Keppra (750 mg / 2x per day) and Lamictal (200 mg / 2x per day) has a very stimulating effect for me. Once I take the medicines, I am unable to rest for about 4 to 5 hours. More than not resting, they make me somewhat figity. I have to be doing something and something that involves me actively participating. Watching TV won't do it. So, when I get home, I try to take it as soon as possible after I eat or I will be up till late at night working or gaming or cleaning... Whatever.

This works pretty well in the mornings, as it keeps me going while I am at work, but if I did not get much sleep the night before due to taking my meds late, I will be very sleepy once the drugs wear off in the afternoon.

Compared to side effects from some of the other drugs, Lamictal and Keppra are quite benign. Hopefully I can find something equally benign that will prevent the Gran Mal seizures I have.

4 comments:

Anonymous said...

Hi,
Iam also a patient of Epilepsy for almost 13years.I have used used medications such as Eptoin,Tegretol,Sodium Valporate,Depakote

Emeriol said...

Thanks for visiting! Hope some of those meds help. :)

Lamictal Prescription Information said...

My name is Donna Taylor and i would like to show you my personal experience with Lamictal.

I am 30 years old. Have been on Lamictal for 12 days now. I've taken 50mg for 12 days. I don't really notice anything different. I'm apprehensive about this medicine because I'm depressed, lethargic, have no energy and my Dr. would not prescribe antidepressants for me. : ( So I'm hoping that this will help with depression first.

I have experienced some of these side effects-
itchy arm pits, mild skin discoloration on my fore arm (not sure if either of these are from the medicine)

I hope this information will be useful to others,
Donna Taylor

Anonymous said...

I have been on both for a few months. My mind feels clouded. After taking them for a few hours I feel angry. It fades but well it is better than seizing